UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
science & technology (71) 71
physical sciences (47) 47
mathematics (44) 44
humans (23) 23
life sciences & biomedicine (23) 23
curvature (19) 19
middle aged (18) 18
aged (17) 17
female (17) 17
cancer registries (16) 16
geometry (16) 16
italy - epidemiology (16) 16
oncology (16) 16
adult (15) 15
belgium - epidemiology (15) 15
databases, factual - trends (15) 15
differential geometry (15) 15
france - epidemiology (15) 15
male (15) 15
net survival (15) 15
portugal - epidemiology (15) 15
spain - epidemiology (15) 15
survival rate - trends (15) 15
europe (14) 14
population surveillance - methods (14) 14
switzerland - epidemiology (14) 14
aged, 80 and over (13) 13
europe - epidemiology (13) 13
excess mortality rate (13) 13
young adult (13) 13
adolescent (12) 12
exact sciences and technology (11) 11
minimal surfaces (11) 11
registries (11) 11
trend analysis (11) 11
mathematics - differential geometry (10) 10
analysis (9) 9
mathematical analysis (9) 9
mathematics - analysis of pdes (9) 9
sciences and techniques of general use (9) 9
follow-up studies (8) 8
mathematics, applied (7) 7
polar coordinate graphs (7) 7
cancer (6) 6
life sciences (6) 6
mathematical theorems (6) 6
staircases (6) 6
surgery (6) 6
manifolds (5) 5
manifolds and cell complexes (5) 5
partial differential equations (5) 5
singularities (5) 5
tangents (5) 5
biological and medical sciences (4) 4
hypersurfaces (4) 4
infinity (4) 4
latin countries (4) 4
mathematical functions (4) 4
mathematical surfaces (4) 4
mathematics - geometric topology (4) 4
medical sciences (4) 4
medicine & public health (4) 4
polynomials (4) 4
research (4) 4
topology. manifolds and cell complexes. global analysis and analysis on manifolds (4) 4
uniqueness (4) 4
53c21 (3) 3
[sdv]life sciences [q-bio] (3) 3
applied mathematics (3) 3
calculus of variations and optimal control; optimization (3) 3
eigenfunctions (3) 3
eigenvalues (3) 3
gastroenterology. liver. pancreas. abdomen (3) 3
general (3) 3
harmonic functions (3) 3
laminates (3) 3
mathematical manifolds (3) 3
mathematics, general (3) 3
maximum principle (3) 3
mean curvature flow (3) 3
oncology, experimental (3) 3
proteins (3) 3
riemann manifold (3) 3
theoretical, mathematical and computational physics (3) 3
topological theorems (3) 3
topology (3) 3
tumors (3) 3
53c44 (2) 2
amino acid sequence (2) 2
binding sites (2) 2
breast cancer (2) 2
breast neoplasms - mortality (2) 2
care and treatment (2) 2
cauchy schwarz inequality (2) 2
chemistry (2) 2
closed curves (2) 2
colorectal cancer (2) 2
cones (2) 2
critical points (2) 2
euclidean space (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Graduate studies in mathematics, ISBN 0821853236, Volume 121, xii, 313
Book
Communications on pure and applied mathematics, ISSN 0010-3640, 04/2018, Volume 71, Issue 4, pp. 814 - 824
Journal Article
Communications on pure and applied mathematics, ISSN 0010-3640, 07/2019, Volume 72, Issue 7, pp. 1548 - 1577
Journal Article
Journal Article
Communications on pure and applied mathematics, ISSN 0010-3640, 12/2016, Volume 69, Issue 12, pp. 2349 - 2363
Journal Article
Annals of mathematics, ISSN 0003-486X, 3/2012, Volume 175, Issue 2, pp. 755 - 833
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2012, Volume 87, Issue 2, pp. 463 - 475
Journal Article
Journal of differential geometry, ISSN 0022-040X, 2013, Volume 95, Issue 1, pp. 53 - 69
Journal Article
Notices of the American Mathematical Society, ISSN 0002-9920, 12/2019, Volume 66, Issue 11, p. 1
Journal Article
American journal of mathematics, ISSN 0002-9327, 2019, Volume 141, Issue 4, pp. ii - ii
Journal Article
Notices of the American Mathematical Society, ISSN 0002-9920, 11/2016, Volume 63, Issue 10, pp. 1148 - 1153
Journal Article
Journal Article
Geometry & topology, ISSN 1364-0380, 2008, Volume 12, Issue 5, pp. 2537 - 2586
Journal Article